# SDR YENA2023062200704

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON CENTER RH CENTER LONG BEAM BEAM BTW FR86 TO X=28707  AND Y=200 TO Y=305 AT AFT FLOOR STRUCTURE; REMOVED AND REPLACED CENTER RH LONG BEAM BEAM BTW FR86 TO X=28707  AND Y=200 TO Y=305 AT AFT FLOOR STRUCTURE IAW EMB-190 SRM 51-41-01.  ALL WORK WAS PERFORMED AND DOCUMENTED ON TECHOPSMX NR1241890-0102.
